MAUDE Adverse Event Report: AZIYO BIOLOGICS, INC. CANGAROO ENVELOPE; MESH, SURGICAL-FTM

AZIYO BIOLOGICS, INC. CANGAROO ENVELOPE; MESH, SURGICAL-FTM
Model Number CMCV-009-MED
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Sepsis (2067)
Date of Event 05/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No sample was returned for investigation.Manufacturing review of the referenced lot number and respective device history record was conducted on 19may2021, showing that all units were quality released on 21july2020 having met all internal qc acceptance requirements.There were no non-conformances associated with the manufacturing lot during the final packaging.Sterile subassembly lot m20c1119 was also reviewed for potential issues impacting the quality of this product.This subassembly lot was released to component inventory on 22apr2020 having met all quality requirements including product sterility testing following eo sterilization, as well as internal bioburden and product pyrogen (lal) testing requirements.In lieu of a request for the oem supplier dhr review, it is noted that aziyo processes the non-sterile envelope materials including cutting, suturing, packaging and sterilizing the product.A review of the instructions for use (ifu-art-20662c) provided with the finished cangaroo envelope device states under the section potential complications: the following device-related complication is possible: infection.Although distributor reported this as an "infection with sepsis," it is known that the distributor is unable to differentiate between pocket infection and sepsis in their reporting.In the absence of further details from the physician, it is not possible to determine if this was a pocket infection or actually sepsis.The device was explanted and the patient was put on iv antibiotics.Should aziyo receive any additional information related to this event, a follow-up report will be submitted.
 
Event or Problem Description
It was reported by aziyo's business partner, boston scientific, that a cangaroo envelope (model #: cmcv-009-med / lot #: m20g1215) was explanted on (b)(6) 2021 due to infection.Additional information received from business partner reported that this was an "infection with sepsis" and the patient was placed on iv antibiotics.The initial implant of the cangaroo envelope and pacemaker was performed on (b)(6) 2021.Multiple attempts were made to confirm sepsis report and to get additional information from implanting physician, but were unsuccessful.Should aziyo receive any additional information regarding the reported event, an update report will be submitted.

Brand Name
CANGAROO ENVELOPE
Common Device Name
MESH, SURGICAL-FTM
Manufacturer (Section D)
AZIYO BIOLOGICS, INC.
1100 old ellis road
ste 1200
roswell GA 30076
MDR Report Key11987144
Report Number3005619880-2021-00020
Device Sequence Number3363498
Product Code FTM
UDI-Device Identifier00859389005034
UDI-Public00859389005034
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K192616
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/22/2022
Device Model NumberCMCV-009-MED
Device Lot NumberM20G1215
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2021
Initial Report FDA Received Date06/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;